@article{DMGT_2022_42_1_a13,
author = {Hasheminezhad, Mahdieh and McKay, Brendan D.},
title = {Asymptotic {Enumeration} of {Non-Uniform} {Linear} {Hypergraphs}},
journal = {Discussiones Mathematicae. Graph Theory},
pages = {219--230},
year = {2022},
volume = {42},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/DMGT_2022_42_1_a13/}
}
TY - JOUR AU - Hasheminezhad, Mahdieh AU - McKay, Brendan D. TI - Asymptotic Enumeration of Non-Uniform Linear Hypergraphs JO - Discussiones Mathematicae. Graph Theory PY - 2022 SP - 219 EP - 230 VL - 42 IS - 1 UR - http://geodesic.mathdoc.fr/item/DMGT_2022_42_1_a13/ LA - en ID - DMGT_2022_42_1_a13 ER -
Hasheminezhad, Mahdieh; McKay, Brendan D. Asymptotic Enumeration of Non-Uniform Linear Hypergraphs. Discussiones Mathematicae. Graph Theory, Tome 42 (2022) no. 1, pp. 219-230. http://geodesic.mathdoc.fr/item/DMGT_2022_42_1_a13/
[1] V. Blinovsky and C. Greenhill, Asymptotic enumeration of sparse uniform linear hypergraphs with given degrees, Electron. J. Combin. 23 (2016) #P3.17. https://doi.org/10.37236/5512
[2] D.A. Grable and K.T. Phelps, Random methods in design theory: A survey, J. Combin. Des. 4 (1996) 255–273. https://doi.org/10.1002/(SICI)1520-6610(1996)4:4¡255::AID-JCD4¿3.0.CO;2-E
[3] C. Greenhill, B.D. McKay and X. Wang, Asymptotic enumeration of sparse 0 − 1 matrices with irregular row and column sums, J. Combin. Theory Ser. A 113 (2006) 291–324. https://doi.org/10.1016/j.jcta.2005.03.005
[4] B.D. McKay and Fang Tian, Asymptotic enumeration of linear hypergraphs with given number of vertices and edges (2019). arXiv:1908.06333
[5] R.M. Wilson, An existence theory for pairwise balanced designs, III: Proof of the existence conjectures, J. Combin. Theory Ser. A 18 (1975) 71–79. https://doi.org/10.1016/0097-3165(75)90067-9